# SDR DALA2019020420709

- Difficulty date: February 2, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 47,698 hours, 31,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMDS 5310-01436-01C RIGHT OVER WING EXIT FRAME CRACKED AT STA 715. CONDITION 3 EXITS. REPLACED FRAME ON AMDS WORK CARD 5310-01436-03B. (LP #0928476)
